MAUDE Adverse Event Report: ETHICON INC. PROLENE*SOFT POLYPROPYLENE MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE*SOFT POLYPROPYLENE MESH; MESH, SURGICAL, POLYMERIC
Model Number SPMXXL34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Event or Problem Description
It was reported by an attorney that patient underwent a hernia repair surgery on (b)(6) 2017 and mesh was implanted.It was reported that she experienced undisclosed injuries.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to fda: (b)(4) 2018.Additional information:.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8125255
Report Number2210968-2018-76958
Device Sequence Number16587077
Product Code FTL
UDI-Device Identifier10705031050518
UDI-Public10705031050518
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberSPMXXL34
Device Catalogue NumberSPMXXL
Device Lot NumberKEH757
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR